# SDR ASAA2022053138561

- Difficulty date: May 31, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,348 hours, 7,970 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: CA24402
- Condition: Defective
- Location: #1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT TEST, ENGINE #1 FIRE AND OVERHEAT DO NOT TEST IN NORMAL. WHEN SELECTING "B" LOOP #1 ENGINE IMMEDIATELY INDICATES A FIRE AND OVERHEAT. ENGINE #1, #2 , AND APU ALL TEST NORMAL ON LOOP "A". GROUNDED - YES. CONFIRMED FAULT, #1 ENGINE B-LOOP INTERMITTENTLY FAILS TEST. REF B737-900 AMM 26-11-00-730-801, FOUND DEFECTIVE MW0326 CORE FIRE DETECTION  HARNESS. REMOVED AND REPLACED #1 ENG MW0326 FIRE AND OVERHEAT LOOP REF AMM 26-11-02.
